Sorry to hear of slight progression but it sounds like they have caught the change early. A *ugger of a time to have to change treatments as I know. I would imagine from what you've said it would be another hormonal with one of the new 'ib' treatments added but these are the ones that have an increased risk to your immune system. It might be worth trying to get in touch via your oncologist's secretary either by phone or email for some clarity if its worrying you which no doubt it is to some extent. And is there an alternative to just waiting around to see if you get a cough - strange advice either way from the medical staff! Will you be continuing on Tamoxifen? It could be worth doing if a new treatment isn't going to start immediately.
my CT scan results today. (over phone). Not a huge surprise but not great. As predicted by my oncologist at my last check up, my current treatment is losing its efficiency and I have some "very mild progression". However, next drug that would be the obvious one to try (has proven very effective) carries increased risk to immune system so not a good time to start on it. Been told to sit tight and report any breathing difficulties and/or coughing to Acute Oncology. So far my cancer has been really slow so looking hopeful. So now I can relax, if I start to cough, it's fine it's not the virus it's only cancer.... Err maybe that's not the right attitude? By the way, I forgot to ask, what the drug was, anyone have a guess?